Differential and Integral Equations

Martingale and stationary solutions for stochastic non-Newtonian fluids

Boling Guo, Chunxiao Guo, and Jingjun Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Stochastic non-Newtonian fluids with multiplicative noise are studied under the case of shear thinning and shear thickening and the existence of martingale solutions and stationary solutions is achieved for the first time.

Article information

Source
Differential Integral Equations, Volume 23, Number 3/4 (2010), 303-326.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019320

Mathematical Reviews number (MathSciNet)
MR2588478

Zentralblatt MATH identifier
1240.60184

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60] 76A05: Non-Newtonian fluids

Citation

Guo, Boling; Guo, Chunxiao; Zhang, Jingjun. Martingale and stationary solutions for stochastic non-Newtonian fluids. Differential Integral Equations 23 (2010), no. 3/4, 303--326. https://projecteuclid.org/euclid.die/1356019320


Export citation